Previous |  Up |  Next


Title: A note on regular points for solutions of parabolic systems (English)
Author: Viszus, Eugen
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 37
Issue: 3
Year: 1996
Pages: 557-563
Category: math
Summary: A vector valued function $u=u(x,t)$, solution of a quasilinear parabolic system cannot be too close to a straight line without being regular. (English)
Keyword: regularity of weak solutions
Keyword: parabolic systems
MSC: 35D10
MSC: 35K35
MSC: 35K50
MSC: 35K55
idZBL: Zbl 0881.35055
idMR: MR1426920
Date available: 2009-01-08T18:26:04Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Giusti E., Modica G.: A note on regular points for solutions of elliptic systems.Manusc. Math. 29 (1979), 417-426. Zbl 0419.35015, MR 0545051
Reference: [2] Giusti E.: Regolarita partiale delle soluzioni di sistemi ellittici quasilineari di ordine arbitrario.Ann. Scuola Norm. Sup. Pisa 23 (1969), 115-141. MR 0247258
Reference: [3] Campanato S.: Equazioni paraboliche del secondo ordine e spazi ${\Cal L}^{2,\Theta}{(Ømega,\delta)}$.Ann. Mat. Pura Appl. 73 (1966), 55-102. MR 0213737
Reference: [4] Giaquinta M., Giusti E.: Partial regularity for the solutions to nonlinear parabolic systems.Ann. Mat. Pura Appl. 47 (1973), 253-266. Zbl 0276.35062, MR 0338568
Reference: [5] Ladyzhenskaya O.A., Solonnikov V.A., Uralceva N.N.: Linear and quasilinear equations of parabolic type.Translations of Math. Monographs 23, Providence, Rhode Island: AMS 1968.
Reference: [6] Giaquinta M., Struwe M.: On the partial regularity of weak solutions of nonlinear parabolic systems.Math. Z. 179 (1982), 437-451. MR 0652852


Files Size Format View
CommentatMathUnivCarolRetro_37-1996-3_13.pdf 182.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo